It varies widely from person to person. It seems many have no long term side effects at all, while others have had to go on thyroid meds post-tx or make other changes in their lifestyles and healthcare. You'll find there seems to be a tendency to blame everything on HCV or treatment when you discuss this topic, so be prepared for a lot of different answers.
If you read the literature that comes with the medications, it lists so many possible side effects, some short term some longterm. I agree with desrt, some people will blame the treatment on ills that might have been caused by other factors. I was on tx for 13 weeks, and I stopped. I think I am back to baseline. The longer a person is on this stuff, the harder it is on the body. Hopefully the new meds coming out next year will have a shorter tx duration.
if u spend some time reading on this site u will see that the short term and long term effects vary enormously. if u are using this question as a decision whether to treat it may be the wrong question. on the other hand if u just want to be well armed with information read on and back. it does seem that there could be a correlation with the length of time on treatment but it is weak. many folks who treat are middle aged which brings its own set of health issues. it is quite difficult to find a cause and effect relationship with treatment; dental problems joint pain and high cholesterol are commmon in this population so it is just a guess that treatment is the culprit. my observation is that most folks take a bit of time to get back to normal, but they do! in addition those who achieve svr are so grateful that they get an added boost. hope this gives u some idea, babs
No one can answer this. Well maybe God could. Like the others said it varies from person to person.
there is a search engine at the top right of the page. There is a ton of information on this site. Good Luck
The most common long-term side effect is sustained viral response.
Statistically, other long-term side effects are less frequent.